# SDR 03FDEA00114

- Difficulty date: February 5, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 36,555 hours, 18,194 cycles
- Engine: Pwa JT9D3
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Fitting
- Condition: Loose
- Location: Oil Filter House
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE SHUT DOWN ON DESCENT DUE TO ZERO OIL QUANTITY AND FLUCTUATING OIL PRESSURE.  ECAM ADVISORY ENGINE NR 1 OIL QTY LOW ADVISORY CAME ON AT LEVEL OFF ALT OF FL300. THE NR 1 THROTTLE WAS REDUCED TO IDLE FOR REMAINDER OF FLT UNTIL THE OIL PRESSURE FLUCTUATED IN THE DESCENT. ENGINE OIL LOW PRESSURE CHECK LIST AND PROCEDURE WITH SINGLE ENGINE OPERATION WERE ACCOMPLISHED. ATT CPH MTC. PLS PERFORM ENGINE WIND MILLING INSPECTION IAW A310-200 M/M  BUS DESK FACT LEAK TRACED TO LOOSE FITTING ON ENGINE OIL FILTER HOUSING AT OIL FILTER PX DIFFERENTIAL SWITCH RESTRICTOR. INSERT FOUND DAMAGED. REPAIR CARRIED IAW MM.
